# SDR ASAA2023062143661

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,387 hours, 10,656 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Part serial: UNLF4031
- Condition: Faulty
- Location: #1 Engine
- Part time: 26,553 hours, 8,418 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTING #1 ENGINE WITH HUFFER CART AND IGN SWITCH ON R WE GOT 2 HUNG STARTS WITH APPARENT LITE OFF. CONTACTED MAINTENANCE CONTROL AND TRIED TO START #1 ENGINE ON L IGN AND IT STARTED NORMALLY. GROUNDED - YES. REMOVED AND REPLACED #1 ENG RH IGNITION EXCITER I.A.W. B737-900 AMM 74-11-01. REMOVED AND REPLACED #1 ENG RH IGNITER PLUG I.A.W. AMM 74-21-02.
